Alert archive / Wisconsin / Frost Advisories in 2014
Frost Advisory 2, NWS La Crosse, WI
NWS La Crosse, WI issued this frost advisory at May 16, 2014, 2:24 PM CDT for 7 counties in Minnesota; 8 counties in Iowa; 13 counties in Wisconsin. It took effect at May 17, 2014, 1:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 16, 2014, 2:24 PM CDT (19:24 UTC)
- In effect from
- May 17, 2014, 1:00 AM CDT
- Expired
- May 17, 2014, 7:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS La Crosse, WI
All 28 counties
Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Adams County, WI, Buffalo County, WI, Clark County, WI, Crawford County, WI, Grant County, WI, Jackson County, WI, Juneau County, WI, La Crosse County, WI, Monroe County, WI, Richland County, WI, Taylor County, WI, Trempealeau County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 27 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.4 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1399 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
096 WWUS73 KARX 161924 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 224 PM CDT FRI MAY 16 2014 ...FROST TO OCCUR TONIGHT... .AS SKIES CLEAR OUT TONIGHT...WINDS WILL BECOME LIGHT AND TEMPERATURES WILL DROP INTO THE LOW TO MID 30S WITH SOME LOW SPOTS IN CENTRAL WISCONSIN DROPPING INTO THE MID 20S. THIS WILL LEAD TO FROST DEVELOPING ACROSS THE REGION OVERNIGHT. ANYONE THAT HAS DONE SOME PLANTING ALREADY THIS SPRING SEASON WILL WANT TO COVER THEIR PLANTS OR MOVE THEM INSIDE TONIGHT. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-170330- /O.NEW.KARX.FR.Y.0002.140517T0600Z-140517T1200Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON... VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 224 PM CDT FRI MAY 16 2014 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. * TEMPERATURES WILL DROP INTO THE LOW TO MID 30S TONIGHT WITH SOME MID 20S POSSIBLE IN THE LOW SPOTS IN CENTRAL WISCONSIN. * SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED OR NOT MOVED INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ HALBACH
4 follow-up statements
444 WWUS73 KARX 170038 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 738 PM CDT FRI MAY 16 2014 ...FROST EXPECTED LATE TONIGHT... .CLOUDY SKIES ON THIS COOL MAY EVENING WILL SLOWLY CLEAR OVERNIGHT. THIS WILL ALLOW TEMPERATURES TO DIP TOWARD FREEZING BY SUNRISE. TEMPERATURES WILL DROP INTO THE LOW TO MID 30S...WITH SOME LOW SPOTS IN CENTRAL WISCONSIN DROPPING INTO THE MID 20S. THIS WILL LEAD TO FROST DEVELOPING ACROSS THE REGION OVERNIGHT. FOR THOSE WHO ARE STORING PLANTS OUTSIDE OR HAVE ALREADY PLANTED...YOU MAY WANT TO PROVIDE A COVER OR MOVE THEM INSIDE OVERNIGHT. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-171000- /O.CON.KARX.FR.Y.0002.140517T0600Z-140517T1200Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON... VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 738 PM CDT FRI MAY 16 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... * TEMPERATURES WILL DROP INTO THE LOW TO MID 30S TONIGHT WITH SOME MID 20S POSSIBLE IN THE LOW SPOTS IN CENTRAL WISCONSIN. * SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED OR NOT MOVED INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BAUMGARDT
672 WWUS73 KARX 170435 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 1135 PM CDT FRI MAY 16 2014 ...SKIES SLOWLY CLEARING AND TEMPERATURES ARE FALLING... .SKIES WERE SLOWLY CLEARING AND TEMPERATURES WERE RAPIDLY FALLING. IN CENTRAL WISCONSIN...TEMPERATURES WERE ALREADY IN THE MIDDLE TO LOWER 30S LATE THIS EVENING. THIS TREND WILL CONTINUE AND SENSITIVE PLANTS IN CENTRAL WISCONSIN ARE MOST AT RISK OF FREEZING OVERNIGHT. TEMPERATURES WILL DROP INTO THE LOW TO MID 30S...WITH 20S EXPECTED IN CENTRAL WISCONSIN. THIS WILL LEAD TO FROST AND FREEZING OVERNIGHT. FOR THOSE WHO ARE HAVE PLANTS OUTSIDE OR HAVE ALREADY PLANTED...YOU MAY WANT TO PROVIDE A COVER OR MOVE THEM INSIDE OVERNIGHT. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-171000- /O.CON.KARX.FR.Y.0002.140517T0600Z-140517T1200Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON... VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 1135 PM CDT FRI MAY 16 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... * TEMPERATURES WILL DROP INTO THE LOW TO MID 30S TONIGHT WITH MID TO UPPER 20S IN CENTRAL WISCONSIN. * SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED OR NOT MOVED INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BAUMGARDT
330 WWUS73 KARX 170835 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 335 AM CDT SAT MAY 17 2014 ...WIDESPREAD FROST EXPECTED ACROSS MUCH OF THE AREA EARLY THIS MORNING... .TEMPERATURES EARLY THIS MORNING WERE IN THE UPPER 20S ACROSS CENTRAL WISCONSIN...AND IN THE 30S ELSEWHERE. THESE TEMPERATURES WILL FALL ANOTHER 5 DEGREES BY SUNRISE. DUE TO THIS...WIDESPREAD FROST IS EXPECTED ACROSS MUCH OF THE AREA. FOR THOSE WHO ARE HAVE PLANTS OUTSIDE OR HAVE ALREADY PLANTED...YOU SHOULD EITHER COVER THEM OR MOVE THEM INSIDE. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-171200- /O.CON.KARX.FR.Y.0002.000000T0000Z-140517T1200Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON... VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 335 AM CDT SAT MAY 17 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * TEMPERATURES WILL DROP INTO THE LOW TO MID 30S EARLY THIS MORNING WITH MID TO UPPER 20S IN CENTRAL WISCONSIN. * SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED OR NOT MOVED INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BOYNE
101 WWUS73 KARX 171212 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 712 AM CDT SAT MAY 17 2014 ...THE THREAT FOR FROST HAS ENDED THIS MORNING... .TEMPERATURES HAVE RISEN ABOVE FREEZING THIS MORNING... AND THEY WILL CONTINUE TO CLIMB INTO THE 50S BY NOON. AS A RESULT...THE THREAT FOR FROST HAS ENDED THIS MORNING. DUE TO THIS...THE FROST ADVISORY WAS ALLOWED TO EXPIRE. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-171315- /O.EXP.KARX.FR.Y.0002.000000T0000Z-140517T1200Z/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON... VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 712 AM CDT SAT MAY 17 2014 ...FROST ADVISORY HAS EXPIRED... THE THREAT FOR FROST HAS ENDED THIS MORNING...THUS...THE FROST ADVISORY WAS ALLOWED TO EXPIRE. $$ BOYNE
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this frost advisory went out at May 16, 12:40 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, May 16, 12:40 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 1240 PM CDT FRI MAY 16 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 312 AM CDT FRI MAY 16 2014 LATEST WATER VAPOR SATELLITE IMAGERY SHOWS WEAKENING UPPER LEVEL LOW OVER THE UPPER GREAT LAKES REGION WITH SEVERAL WEAK VORTICES ROTATING AROUND THE UPPER LEVEL LOW. LATEST MOSAIC RADAR INDICATES SHOWERS OVER EASTERN IOWA AND NORTHERN ILLINOIS AND SPRINKLES OVER WESTER WISCONSIN AND SOUTHEAST MINNESOTA. THE 16.00Z GFS/NAM ARE IN PRETTY GOOD AGREEMENT IN MAINTAINING THE REGION UNDER THE INFLUENCE OF THE UPPER LEVEL LOW AND CYCLONIC FLOW ALOFT THROUGH TONIGHT. THE GFS/NAM BUFKIT SOUNDINGS SHOWING STEEP LOW TO MID LEVEL LAPSE RATES OVER THE FORECAST AREA TODAY. WITH THE STEEPENING LAPSE RATES AND COOLER AIR ALOFT OVER THE AREA. SCATTERED SHOWERS WILL BE POSSIBLE ACROSS THE FORECAST AREA LATE THIS MORNING INTO THIS AFTERNOON. NEXT CONCERN IS FROST DEVELOPMENT OVER THE EASTERN FORECAST AREAS TONIGHT. WITH THE UPPER LEVEL LOW CONTINUING TO ROTATE CLOUDS INTO THE FORECAST AREA TONIGHT. THE MAIN CONCERN WILL BE IF SKIES CLEAR OR HOLES DEVELOP IN THE CLOUD COVER TO ALLOW FOR TEMPERATURES TO DROP ACROSS FORECAST AREA. THE LATEST 16.00Z GFS/NAM HINT AT SOME HOLES OR SKIES PARTIALLY CLEAR OVER PARTS OF THE AREA TONIGHT. IF AREA DOES SEE SOME CLEARING...TEMPERATURES WILL DROP INTO THE 30S AND FROST WILL DEVELOP. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 312 AM CDT FRI MAY 16 2014 SATURDAY INTO SUNDAY...UPPER LEVEL LOW/TROUGH BREAKS DOWN AND RIDGE BUILDS INTO THE NORTHERN PLAINS AND UPPER MIDWEST BY 12Z SUNDAY. WEST TO SOUTHWESTERLY FLOW ALOFT ENABLES WARMER AIR TO ADVECT INTO THE AREA AFTER 12Z SUNDAY. THE 16.00Z GFS/NAM INDICATE 850MB TEMPERATURES WARMING TO AROUND PLUS 6 DEGREES CELSIUS BY 00Z MONDAY ACROSS FORECAST AREA. TEMPERATURES SHOULD CLIMB INTO INTO THE 60S ON SUNDAY. MAIN FORECAST CONCERN SUNDAY NIGHT INTO THURSDAY ARE PRECIPITATION CHANCES. THE 16.00Z GFS/ECMWF/GEM FLATTENS UPPER LEVEL RIDGE AND DEVELOPS WEST TO EAST ZONAL FLOW ACROSS THE CENTRAL UNITED STATES. THE MODELS INDICATE SHORTWAVE TROUGHS EMBEDDED IN THE ZONAL FLOW TO MOVE INTO THE UPPER GREAT LAKES REGION DURING THIS TIME PERIOD. THE MAIN DIFFERENCES BETWEEN THE MODELS IS TIMING AND PLACEMENT OF EACH SHORTWAVE TROUGH INTO THE CENTRAL U.S. EARLY TO MIDDLE OF NEXT WEEK. THIS WILL HAVE IMPACTS ON WHERE THE PRECIPITATION OCCURS OVER THE FORECAST AREA. THE 16.00Z GFS/ECMWF/GEM INDICATE INCREASING INSTABILITY AND MOISTURE OVER FORECAST AREA SUNDAY NIGHT INTO MONDAY AHEAD OF THE FIRST IMPULSE EMBEDDED IN THE WEST TO EAST ZONAL FLOW. CONFIDENCE IS INCREASING PRECIPITATION WILL OCCUR OVER PORTIONS OF THE FORECAST AREA EARLY NEXT WEEK. THEN...DEPENDING ON TIMING AND PLACEMENT OF SHORTWAVE TROUGHS AND INTERACTION WITH SURFACE FRONT...CONFIDENCE OF PRECIPITATION CHANCES DROPS BY MIDDLE OF NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1240 PM CDT FRI MAY 16 2014 A FEW VERY LIGHT RAIN SHOWERS HAVE DEVELOPED ACROSS THE REGION WITH A FEW REPORTS COMING IN OF SLEET MIXING IN AT TIMES. THESE RAIN SHOWERS WILL CONTINUE THROUGH THE AFTERNOON BEFORE DISSIPATING AS THE SUN SETS. CONDITIONS ARE VFR THROUGHOUT THE REGION AND WILL STAY THAT WAY THROUGH TOMORROW MORNING AS A DRY AIR MASS IS IN PLACE. SKIES WILL CLEAR OUT THIS EVENING WITH WINDS LIGHTENING UP AS A RIDGE OF HIGH PRESSURE MOVES THROUGH TO THE SOUTH OF THE REGION. && .HYDROLOGY... ISSUED AT 312 AM CDT FRI MAY 16 2014 WATER LEVELS ALONG THE MISSISSIPPI RIVER WILL CONTINUE TO RUN HIGH THROUGH THE WEEKEND AND INTO NEXT WEEK. SOME MINOR FLOODING IS ALREADY OCCURRING OR EXPECTED TO OCCUR INTO NEXT WEEK. FOR MORE DETAILED INFORMATION...LOOK ON OUR INTERNET PAGE AT WWW.WEATHER.GOV/LACROSSE. CLICK ON THE NEWS STORY AT THE TOP OF THE PAGE PERTAINING TO THE MISSISSIPPI RIVER. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...DTJ LONG TERM....DTJ AVIATION...HALBACH HYDROLOGY....DTJ
Hazardous weather outlook, May 16, 4:23 AM CDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 423 AM CDT FRI MAY 16 2014 IAZ011-030-MNZ079-088-096-WIZ032-033-041-053-054-061-171100- ALLAMAKEE-CLAYTON-WABASHA-WINONA-HOUSTON-BUFFALO-TREMPEALEAU- LA CROSSE-VERNON-CRAWFORD-GRANT- 423 AM CDT FRI MAY 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND WESTERN WISCONSIN. .DAY ONE...TODAY AND TONIGHT FLOODING WILL CONTINUE ALONG PORTIONS OF THE MISSISSIPPI RIVER. PATCHY FROST WILL BE POSSIBLE LATE TONIGHT...IN SHELTERED...COLD PRONE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FLOODING WILL CONTINUE ALONG PORTIONS OF THE MISSISSIPPI RIVER. PATCHY FROST WILL BE POSSIBLE AGAIN LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING...MAINLY IN SHELTERED...COLD PRONE AREAS IN WESTERN WISCONSIN. THERE IS A CHANCE FOR THUNDERSTORMS FROM MONDAY INTO THURSDAY. SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... NO ACTION IS NECESSARY. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008>010-018-019-029-MNZ086-087-094-095-WIZ055-171100- MITCHELL-HOWARD-WINNESHIEK-FLOYD-CHICKASAW-FAYETTE-DODGE-OLMSTED- MOWER-FILLMORE-RICHLAND- 423 AM CDT FRI MAY 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST WISCONSIN...NORTHEAST IOWA...AND SOUTHEAST MINNESOTA. .DAY ONE...TODAY AND TONIGHT PATCHY FROST WILL BE POSSIBLE LATE TONIGHT IN SHELTERED...COLD PRONE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PATCHY FROST WILL BE POSSIBLE EARLY SATURDAY MORNING IN SHELTERED...COLD PRONE AREAS. THERE IS A CHANCE FOR THUNDERSTORMS FROM MONDAY INTO THURSDAY. SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... NO ACTION IS NECESSARY. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WIZ017-029-034-042>044-171100- TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS- 423 AM CDT FRI MAY 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT AREAS OF FROST ARE POSSIBLE LATE TONIGHT...ESPECIALLY IN SHELTERED COLD PRONE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AREAS OF FROST ARE POSSIBLE EARLY SATURDAY MORNING WITH PATCHY FROST POSSIBLE SUNDAY MORNING...MAINLY IN SHELTERED...COLD PRONE AREAS. THERE IS A CHANCE FOR THUNDERSTORMS FROM MONDAY INTO THURSDAY. SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. RRS
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 8:50 PM CDT | Frost Advisory | ARX | Adams, Clark, Jackson, Juneau, Monroe, Taylor | 10 hr |
Nearby
Frost Advisories in Wisconsin, 2014Frost Advisories in Iowa, 2014Frost Advisories in Minnesota, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.